Coming to end of prostap/zoladex

Hi all, just a recap of my last 6 month so I was told I have endo outside my womb was put on zoladex for 3 month then prostap for 3 month. My injection is due to run out and I was wondering what to expect in the next couple of weeks? I've already been spotting every day for past 2 week. Odd pain now and again. Swollen stomach several times. I think I've got till beginning of March until it's fully gone out of my system. Also during the six month my period never really stopped. I've been taking other medication to slow my period down. I'm nervous of what's going to happen and wanna be prepared if it's possible! Oh also I had to have an internal scan other week which shown that inside my womb I still had the skin growth from endo. I haven't been told anything else and haven't received an app to see gynae. Has anyone been through anything similar or is going through it that can help me?

2 Replies

oldestnewest
  • Hi Amy I am going through similar thing but mind started 3 years ago , was fobbed off by my last consultant so went back to my doctor to get referred again! .so at beginning of December I went to see the consultant and he wanted to put me on a 3 month coarse of postrap as process of elimination .1st month was fine then after my second had severe pains and night sweats. Then after my 3rd injection the sweat have got worse and the pain has been terrible and also bleeding (like end of period) on and off for two weeks now, which I read somewhere means that the postrap isn't working as it should be, I have my next appointment on Wednesday and the next injection is due the day after, I'm kind of hoping that my consultant will suggest surgery or something else as really don't want to spend the rest of my life not knowing when I'm goin to have a normal pain free day or an uninterrupted sweat free nights sleep . You are not alone Hun hope things work out xxxx

  • Awww no hope everything gets sorted for you! See the only thing with these injections I've been on I haven't had any side effects so no night sweats or hot flushes. Only thing that has stopped is my pain! Well I've started having twinges lately so I can tell it's running out.

You may also like...